It is currently Fri Aug 18, 2017 8:09 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sun May 31, 2015 5:54 pm 
Offline
Average Poster
Average Poster

Joined: Sun May 31, 2015 5:17 pm
Posts: 9
Hi, This is my 1st subox forum. Im so glad I found you guys. I've been on Sub for 2 weeks now. I was on it 2 times in the past for about a week because I kept reading horror stories about this medication , they all said dont stay on it longer than 7 days or you are screwed. Now I'm terrified I am brain damaged or something from it. I kid you not, I have bad anxiety!
I couldn't do the taper with the Vicodin I was taking so I had to finally just try this taper.
I'm in So. Cal & found a decent DR who doesn't try to take advantage of addicts by charging $500 office visits. They all take my insurance until they hear SUBOXONE & suddenly it's $1500 or more to see them.
IT SHOULD BE ILLEGAL! Her bedside manner is not the best but she is fair.
I hate those losers they're the pushers that got me hooked after 3 kidney stones, now they're holding us all hostage. I've never had an addiction problem before, this is my 1st time but it was for most of the past 5 years. I finally got some help. I'm a 34 YO woman.
Anyway, I have a few newbie questions is it okay to ask here?

1- I've been pretty stable for the most part but I was drinking 1/2 glass of red wine every night before bed only for the past 2 weeks, not realizing it was a bad idea. Dr never said and I never thought to ask.
Well, yesterday I decided to stop the wine all together and for the 1st time I went into bad withdraws: dry mouth, heart racing, restless, anxiety to the point of paranoid ( is that normal), burning stomach, head ache, etc..
Could this be from the fact I stopped the wine? Nothing else had changed in my diet or drugs. I take nothing else at all.

2- Is the paranoid anxiety normal? I'm not a total psycho but I do REALLY obsess that Suboxone & opiates has permanently ruined my brain and I will never get better, Im hopeless, etc.. SCARY!!!

3- Maybe I'm not taking it correctly?I read something about absorption. I have the strips, & have been putting it under my tongue but a couple times I realized I drank water right after or it gets stuck on the top of the tongue so I just leave it there. I have been careless a few times.
I have to take it 2 or 3 times a day cause it wears off. I take 1/2 of a 2mg strip at a time and spread it throughout the day or when I feel I get lethargic.
For 2 weeks I take between 1 3/4 strips to 2.5 strips. I take more only if I feel I need it. I REALLY want to wean off this crap.
I started at 4 mg at 1st but found that was too much & in a few days settled at the dose I am on now.

I would love some advice please. Thanks so much! :D


Top
 Profile  
 
PostPosted: Sun May 31, 2015 6:06 pm 
Offline
6 Months or More
6 Months or More

Joined: Thu Feb 19, 2015 6:44 pm
Posts: 294
Location: Southern Ohio
It almost sounds like you aren't taking enough and you are having some sort of WD's. Just try to put it under your tongue and not talk or anything for about 15 mins. And then try spitting out the saliva after the 15mins. You might be have some kind of reaction to the Naloxone. It is absorbed in the stomach and the Bupenorphine is absorbed in the mucus membranes of the lining of the mouth. You can take your tongue and spread it around in your mouth for maximum absorption.
There will be more along to help I am sure.
Welcome to the forum


Top
 Profile  
 
PostPosted: Sun May 31, 2015 6:42 pm 
Offline
Average Poster
Average Poster

Joined: Sun May 31, 2015 5:17 pm
Posts: 9
Thank you!
I suspect I have an ulcer or gastritis from all the Tylenol in vicodin so my stomach thing is prob that.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group